# SDR QXEA200800053

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 2,850 hours, 2,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- FLIGHT 2269 - RETURNED TO THE FIELD, BAGGAGE DOOR WARNING.  MAINTENANCE FOUND THE HANDLE OUT 1/4" AT PARKING.  PERFORMED OPERATIONAL CHECK OF DOOR WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
